# SDR FDEA201101280400

- Difficulty date: January 28, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24748
- Aircraft time: 61,137 hours, 21,991 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FRAME AT STA 1520 BETWEEN S-2L TO S-2R HAS MOUNT HOLES OUT OF ROUND.    FRAME CRACKED IAW SRM 53-00-07 FIG 101 STEP A ALLOWABLE DAMAGE 2. REPAIRED FRAME IAW SRM 53-00-07 FIG 201 REPAIR NR 3.   MAJOR REPAIR.
